# SDR DALA2024022102437

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 6,902 hours, 780 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 4R DOOR DAMPER LOW. CORRECTIVE ACTION: SVC'D DOOR 4R CYLINDER DOOR DAMPER PER A330 AMM 52-10. OK FOR SERVICE. (5246674)
